Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

On the uniform convergence of Gaussian quadrature rules for Cauchy principal value integrals and their derivatives


Author: N. I. Ioakimidis
Journal: Math. Comp. 44 (1985), 191-198
MSC: Primary 65D32; Secondary 65R20
MathSciNet review: 771040
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The convergence of the aforementioned quadrature rules for integrands possessing Holder-continuous derivatives of an appropriate order is proved to be uniform and not only pointwise. The rate of convergence is also established and an application to the numerical solution of singular integral equations is made.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D32, 65R20

Retrieve articles in all journals with MSC: 65D32, 65R20


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1985-0771040-8
PII: S 0025-5718(1985)0771040-8
Article copyright: © Copyright 1985 American Mathematical Society